MAUDE Adverse Event Report: CARDINAL HEALTH, INC KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

CARDINAL HEALTH, INC KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number UNKNOWN SCD DURABLES
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reports: we recently had an incident where it was reported by the patient that the device wasn¿t working and did not inflate.The patient ended up with a pulmonary embolism (p.E.) unfortunately.The device's serial number wasn¿t taken as it wasn¿t reported at the time of the event.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned because they did not isolate the controller.
 
Additional Manufacturer Narrative
Updates were made to the following sections after additional information was provided on 03/03/2025: section a2: age at the time of event.Section a3: gender.Section b7: other relevant history, including preexisting medical conditions.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.
 
Additional Manufacturer Narrative
The incorrect sku number was initially reported as 295250 however, the sku was unknown therefore the following fields have been updated: d4: model number - was 295250, updated to unknown scd durables.D4: catalog number - was 295250, updated to unknown scd durables.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
CARDINAL HEALTH, INC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21463710
Report Number1423537-2025-00099
Device Sequence Number8822173
Product Code JOW
UDI-Device Identifier10192253023015
UDI-Public10192253023015
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNKNOWN SCD DURABLES
Device Catalogue NumberUNKNOWN SCD DURABLES
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/05/2025
04/02/2025
04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale